# SDR COZA20130830031

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,154 hours, 16,439 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 6232
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 10 FLIGHT SPOILER ACTUATOR WAS FOUND STATICALLY LEAKING FROM THE INPUT LINKAGE ASSEMBLY.  OPERATING THE FLIGHT SPOILER WITH HYD POWER DID NOT CHANGE THE LEAK RATE.  REPLACED ACTUATOR AND OPERATIONALLY CHECKED WITH NO LEAKS FOUND.
